# SDR CALA2015112300945

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 54,341 hours, 17,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, CRACK FOUND AROUND ONE EACH FASTENER IN THE SKIN COMMON TO THE STATION CGO BULK CHORDS, BETWEEN STRINGER 22R - 23R.  REFER ATTACHED RECORD FOR DETAILS FX SKIN STATION 540, STRINGER 21R - 24R.  SKIN REPAIRED IAW ECRA 5310-05878 REV C PART 1 & EA 5310-05878 OP 5 REV C.  BONDING BRACKET INSTALLED IAW NRC 6446717 100-0044.  REPAIR PARTS FABRICATED DETAIL REF NRC 100-0043 6446711.
